... Have been getting terrible muscle cramps in legs and repiratory coughs, etc. What is going on? FOr years I didn't take any meds. but blood pressure was up and so was cholesterol. Am used to Estroven for estrogen (family cancer history) and valerian for relaxing, dong quai for over-all female well-ness. AM now 62 and want very much to get off the synthetic meds.
Muscle cramps in legs are common in fibromyalgia patients. It's not easy to conclude if you are allergic to your bp med, cholesterol or loratadine since I'm also taking those meds with no side effects. Are there some changes in your activities lately, diet, walking exercise, or stress factors that may trigger your allergy like symptoms? Do you have contacts with family members or friends lately?Please see a doctor if it bothers you so much. Hope you'll feel better soon.
( 1 ) Leg cramps and restless legs are common with fibromyalgia.
( 2 ) The respiratory coughs are a concern, but may be a seasonal thing.
I,too, am having respiratory coughs and congestion. Nights have been quite tough for me lately due to drainage and coughing starting when I lie down in bed.
( 3 ) Some of your meds may be contributing to high blood pressure.
Natural meds, like synthetic/manufacured meds can produce some
( 4 ) Perhaps, you should consult your health professional and will get
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jun 2010 • 1 answer
Posted 27 Jul 2010 • 2 answers
Posted 30 May 2011 • 1 answer
Posted 10 Jan 2012 • 1 answer
Posted 31 Jan 2016 • 1 answer